# SDR ZZDA2012173

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FALSE TRACK, STA 160, RBL7, CORROSION.  ACCOMPLISHED RT FALSE TRACK REPLACEMENT PER B717 SRM 51-41-01.
